# SDR MALA964899

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3271 - ON CLIMB-OUT FROM STC, THE NOSE GEAR BEGAN TO CYCLE AFTER THE GEAR WAS RETRACTED.  THE CREW CYCLED THE GEAR UNTIL THE INTRANSIT LIGHT REMAINED EXTINGUISHED.  THE AIRCRAFT CONTINUED TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  AS A PRECAUTION, THE GEAR WAS CLEANED AND LUBRICATED AND THE UPLOCK SWITCH WAS RERIGGED.  (M)
